# SDR CA001031012

- Difficulty date: October 11, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8*
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Contaminated
- Location: Pitot Static Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

(CAN) : (FLT NOSK1868 - DEPARTING STAVANGER AT 1225 TO COPENHAGEN). PILOTS RPT IN A/C TECH LOG (L528) STATES:AT FL160 IAS MISMATCH APPEARED. DISAGREEMENT BETWEEN ALL INSTRUMENTS & STANDBY INSTRUMENTS. LOT OF LIGHTS CAME ON CAUTION WARN PANEL. SOME OF THESE WERE PITCH TRIM, ELEV FEEL, SOME SPOILER LIGHTS, NR1 STALL SYS FAIL, & PUSHER SYS FAIL. AFTER APPROX. 8 MINS, MOST FAILURES CANCELED THEMSELVES EXCEPT FOR NR 1 STALL SYS FAIL & PUSHER SYS FAIL.  DURING FAIL PERIOD, LT AIRSPEED & ALTIMETER FAILED COMPLETELY FOR APPROX 3-4 MINS. RUDDER CONTROL CAUTION LIGHT ALSO CAME ON DURING FAILURE PERIOD. LT AIRSPEED WENT TO 30, RT AIRSPEED 230 IAS, STANDBY160 IAS.MAINT: TROUBLESHOOTING FOUND WATER CONTA
